# SDR USAAF01083

- Difficulty date: November 13, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - A SECTION OF FLOOR EMERGENCY LIGHTS WAS INOPERATIVE.  MAINTENANCE REPLACED A BATTERY POWER SUPPLY UNIT.  (M)
